# SDR ABXA000389

- Difficulty date: August 4, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 4912005516
- Condition: Cracked
- Location: Rt Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT STATION 111.000 AND REAR SPAR STRINGER 11.  REPLACED SHEAR CLIPIAW DC9 SRM 51-30-5.
